MathSciNet Relay Station
MathSciNet bibliographic data
MR2136641 62J05 (62H25 62J07)
Tibshirani, Robert; Saunders, Michael; Rosset, Saharon; Zhu, Ji; Knight, Keith Sparsity and smoothness via the fused lasso. J. R. Stat. Soc. Ser. B Stat. Methodol. 67 (2005), no. 1, 91–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement